# SDR U5QA201610070079

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N24GU
- Make and model: Lear 60LEAR
- Aircraft serial: 018
- Aircraft time: 8,735 hours, 7,743 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED BACK TO DEPARTURE AFTER TAKEOFF DUE TO LT ENGINE OIL PRESSURE DROPPING TO ZERO.
